# SDR DALA2019111856748

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 85,511 hours, 38,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 6131804) 3L DOOR DIFFICULT TO DISARM. CORRECTIVE ACTION: STRAP HANGING: REPOSITIONED, OPS NORMAL.
